MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. ARTIC-L¿ 3D TI SPINAL SYSTEM WITH TIONIC¿ TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MEDTRONIC SOFAMOR DANEK USA, INC. ARTIC-L¿ 3D TI SPINAL SYSTEM WITH TIONIC¿ TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 56251210
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was obtained from healthcare professional via manufacturer representative regarding an implant used for spinal therapy.It was stated that the patient underwent surgery on (b)(6) 2026 and came back on (b)(6) 2026 reporting pain after surgery.A x-ray was performed through which doctor found the cage to be dislocated.No further complications were reported regarding this event.Procedure involved was posterior decompression and instrumented fusion performed on (b)(6) 2026 at the l4-s1 level.The reported product was implanted at the l5-s1 levels; which is where the dislocation occurred.Revision surgery was performed on (b)(6) 2026 for relocation.

Brand Name
ARTIC-L¿ 3D TI SPINAL SYSTEM WITH TIONIC¿ TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24726460
Report Number3003120897-2026-00593
Device Sequence Number10421580
Product Code MAX
UDI-Device Identifier00763000085704
UDI-Public(01)00763000085704(17)300502(10)CA21J029
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K171689
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number56251210
Device Catalogue Number56251210
Device Lot NumberCA21J029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/30/2026
Date Device Manufactured05/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale